# SDR DALA2025043003342

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10979
- Aircraft time: 11,478 hours, 2,789 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5011 - DIV - TO GTF DUE TO BURNT FOOD SMELL IN COCKPIT FOLLOWED BY BRAKES SYS 1 FAULT ECAM MESSAGE. CORRECTIVE ACTION: FOUND CIRCUIT BREAKER FOR HYDRAULIC/BRAKING AND STEERING/SYS1/CTL (1GG) POPPED, AND BSCU HAD BURNT SMELL. R/R BSCU. OK FOR SERVICE.(7150668)
